Mathematische Zeitschrift

, Volume 197, Issue 1, pp 139–152

Each non-zero convolution operator on the entire functions admits a continuous linear right inverse

  • Reinhold Meise
  • B. Alan Taylor
Article

DOI: 10.1007/BF01161635

Cite this article as:
Meise, R. & Taylor, B.A. Math Z (1988) 197: 139. doi:10.1007/BF01161635

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Reinhold Meise
    • 1
  • B. Alan Taylor
    • 2
  1. 1.Mathematisches Institut der Universität DüsseldorfDüsseldorf 1Federal Republic of Germany
  2. 2.Department of MathematicsUniversity of MichiganMichiganAnn ArborUSA